American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Martin Olesen. Algebraic field theory on curved manifolds . Trans. Amer. Math. Soc. 347 (1995) 2147-2160. MR 1189546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jan Dereziński. $N$-body observables in the Calkin algebra . Trans. Amer. Math. Soc. 332 (1992) 571-582. MR 1117217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Dimock. Dirac quantum fields on a manifold . Trans. Amer. Math. Soc. 269 (1982) 133-147. MR 637032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] B. M. Baker. Free states of the gauge invariant canonical anticommutation relations . Trans. Amer. Math. Soc. 237 (1978) 35-61. MR 479361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1